File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Nonparametric estimate of the ruin probability in a pure-jump Lévy risk model

TitleNonparametric estimate of the ruin probability in a pure-jump Lévy risk model
Authors
Issue Date2013
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
Insurance: Mathematics and Economics, 2013, v. 53 n. 1, p. 24-35 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/198099
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorZhang, Zen_US
dc.contributor.authorYang, Hen_US
dc.date.accessioned2014-06-25T02:47:08Z-
dc.date.available2014-06-25T02:47:08Z-
dc.date.issued2013en_US
dc.identifier.citationInsurance: Mathematics and Economics, 2013, v. 53 n. 1, p. 24-35en_US
dc.identifier.urihttp://hdl.handle.net/10722/198099-
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime-
dc.relation.ispartofInsurance: Mathematics and Economicsen_US
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Insurance: Mathematics and Economics. Changes esulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Insurance: Mathematics and Economics, 2013, v. 53 n. 1, p. 24-35. DOI: 10.1016/j.insmatheco.2013.04.004-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleNonparametric estimate of the ruin probability in a pure-jump Lévy risk modelen_US
dc.typeArticleen_US
dc.identifier.emailYang, H: hlyang@hkusua.hku.hken_US
dc.identifier.authorityYang, H=rp00826en_US
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.insmatheco.2013.04.004en_US
dc.identifier.hkuros229400en_US
dc.identifier.volume53en_US
dc.identifier.spage24en_US
dc.identifier.epage35en_US
dc.identifier.isiWOS:000322803700003-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats